# SDR ASAA0947149

- Difficulty date: November 28, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 38,343 hours, 24,241 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312A
- Part serial: PC188
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 L/E SLAT T/E WEDGE DELAMINATED AT O/B UPPER SURFACE.  REMOVED DAMAGED AREA FABRICATED REPAIR PARTS AND BONDED REPAIR.
